We don't have Substitute for Crocin
MoleculeSalt Composition

Caffeine 32mg + Paracetamol (Acetaminophen) 500mg + Phenylephrine 10mg

MoleculeSalt Composition

Caffeine 32mg + Paracetamol (Acetaminophen) 500mg + Phenylephrine 10mg

You Searched

Crocin Cold & Flu Max Tablet

Crocin Cold & Flu Max Tablet

GlaxoSmithKline Consumer Healthcare
Strip of 15 tablets
We only sell the best substitute from top brands
Crocin Cold & Flu Max Tablet

Crocin Cold & Flu Max Tablet

GlaxoSmithKline Consumer Healthcare
Strip of 15 tablets

60.3

4 / Unit
BigThumbnail

Disclaimer

PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.